# SDR SWIA200110301

- Difficulty date: October 26, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 19,990 hours, 17,883 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS PRIMARY DISPLAY FAILED ON TAKEOFF ROLL ACCOMPANIED WITH AN EICAS COMP INOP MESSAGE.  ABORTED TAKEOFF.  REMOVED NR 1 PRIMARY EFD AND REPLACED IT WITH A SERVICEABLE ONE IAW CL600 MM 31-41-00.  OPS CHECK GOOD.  S/N ON:  DN4T, S/N OFF:  964.
